標題: Chaos control of new Ikeda-Lorenz systems by GYC partial region stability theory
作者: Ge, Zheng-Ming
Ho, Chun-Yen
Li, Shih-Yu
Chang, Ching-Ming
機械工程學系
Department of Mechanical Engineering
關鍵字: chaos control;partial region stability theory;Ikeda-Lorenz system;Genesio system
公開日期: 1-Aug-2009
摘要: A new strategy to achieve chaos control by GYC partial region stability theory is proposed. By using the GYC partial region stability theory, the Lyapunov function is a simple linear homogeneous function of error states, the controllers are more simple and have less simulation error because they are in lower degree than that of traditional controllers. Simulation results for a new Ikeda-Lorenz system show the effectiveness of this strategy. Copyright (C) 2008 John Wiley & Sons, Ltd.
URI: http://dx.doi.org/10.1002/mma.1105
http://hdl.handle.net/11536/6915
ISSN: 0170-4214
DOI: 10.1002/mma.1105
期刊: MATHEMATICAL METHODS IN THE APPLIED SCIENCES
Volume: 32
Issue: 12
起始頁: 1564
結束頁: 1584
Appears in Collections:Articles


Files in This Item:

  1. 000268037700005.pdf